# SDR AALA20180125001

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL AT BS 727 TO 787, LBL 25 WAS FOUND CORRDED IN MULTIPLE AREAS.  BLENDED AREAS AND  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 53-53-00-1A.
